Alert archive / Ohio / Flash Flood Warnings in 2011

Flash Flood Warning 1, NWS Wilmington, OH

February 28, 20116 counties in Ohio

NWS Wilmington, OH issued this flash flood warning at Feb 28, 2011, 3:45 AM EST for 6 counties in Ohio. It was in force for 3 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 28, 2011, 3:45 AM EST (08:45 UTC)
Expired
Feb 28, 2011, 6:45 AM EST
In force
3 hr
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
None

Counties Darke County, OH, Hardin County, OH, Logan County, OH, Miami County, OH, Shelby County, OH, Union County, OH

The radar

The Cincinnati radar (KILN), 110 km from the middle of the area, began a volume at 08:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 28, 4:39 AM ESTFLOODBellefontaine, OHMULTIPLE ROADS CLOSED DUE TO HIGH WATER
Feb 28, 4:39 AM ESTFLASH FLOODHuntsville, OHSTREET FLOODING IN HUNTSVILLE
Feb 28, 4:39 AM ESTFLASH FLOODRushsylvania, OHHOUSE FLOODED. HOME BEING EVACUATED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 54 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 8.8 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2011-02-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2011-02-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 325 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
539 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
325 m²/s²
0-3 km storm-relative helicity
380 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

054 
WGUS51 KILN 280845
FFWILN
OHC037-065-091-109-149-159-281145-
/O.NEW.KILN.FF.W.0001.110228T0845Z-110228T1145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
345 AM EST MON FEB 28 2011

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN UNION COUNTY IN CENTRAL OHIO...
  NORTHEASTERN DARKE COUNTY IN WEST CENTRAL OHIO...
  SOUTHEASTERN HARDIN COUNTY IN WEST CENTRAL OHIO...
  LOGAN COUNTY IN WEST CENTRAL OHIO...
  NORTHWESTERN MIAMI COUNTY IN WEST CENTRAL OHIO...
  SHELBY COUNTY IN WEST CENTRAL OHIO...

* UNTIL 645 AM EST.

* AT 342 AM EST...RADAR INDICATED THAT THUNDERSTORMS HAD PRODUCED
  HEAVY RAINFALL ACROSS THE WARNED AREA. RADAR ESTIMATED OVER AN
  INCH AND A HALF OF RAIN HAS FALLEN IN AN HOUR FROM SIDNEY TO
  BELLEFONTAINE.

* HEAVY RAIN CONTINUES TO FALL ACROSS THE WARNED AREA WITH ANOTHER
  ONE TO ONE AND A HALF INCHES POSSIBLE THROUGH 645 AM EST. RUNOFF
  FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BELLEFONTAINE...GREENVILLE...SIDNEY...ANNA...ANSONIA...BELLE
CENTER...BOTKINS...BRADFORD...DE GRAFF...FORT LORAMIE...JACKSON
CENTER AND LAKEVIEW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ACT QUICKLY TO PROTECT YOUR LIFE IF YOU ARE IN A LOW LYING AREA...
ALONG A CREEK...STREAM OR IN AN AREA EXPERIENCING FLOODING. MOVE TO
HIGHER GROUND IMMEDIATELY.

FLOOD DANGERS ARE HARDER TO RECOGNIZE AT NIGHT. BE ESPECIALLY
CAUTIOUS.

&&

LAT...LON 4057 8341 4051 8341 4051 8330 4048 8326
      4026 8392 4027 8400 4023 8401 4003 8463
      4022 8467 4038 8440 4038 8433 4042 8433
      4048 8422 4048 8400 4051 8399 4058 8343

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Feb 27, 9:22 PM EST, 6 hours 23 minutes earlier.

Area forecast discussion, Feb 27, 9:22 PM EST, 6 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
922 PM EST SUN FEB 27 2011

.SYNOPSIS...
LOW PRESSURE WILL TRAVEL THROUGH INDIANA TONIGHT THEN THROUGH OHIO
ON MONDAY. THE LOW WILL CARRY COPIOUS MOISTURE...AND THE POTENTIAL
FOR SEVERE WEATHER. HIGH PRESSURE AND DRY AIR WILL MOVE IN ON TUESDAY.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
THE DEVIL IS STILL IN THE DETAILS AT THIS JUNCTURE IN TERMS OF SVR
WX POTENTIAL OVERNIGHT INTO MONDAY MORNING. STRONG...MOIST ASCENT
WILL CONTINUE OVERNIGHT AS FIRST SFC LOW RIPPLES BY JUST TO OUR NW
AND ALLOWS A COLD FRONT TO SAG SE INTO THE REGION. THIS SHOULD
RESULT IN WIDESPREAD SHOWERS AND EMBEDDED THUNDERSTORMS. JUICY
AIRMASS FOR LATE FEBRUARY WILL BRING THE POTENTIAL FOR LOCALLY
HEAVY RAIN. HENCE...FLOOD WATCH WILL CONTINUE. MUCH FOCUS FOR SVR
POTENTIAL HAS BEEN ON WHAT A SECONDARY SFC LOW WILL DO AS IS
PIVOTS NE ALONG THE FRONTAL BOUNDARY FROM MISSOURI TO THE OHIO
VALLEY REGION. LATEST MODEL RUNS SUGGEST THAT PERHAPS THIS RIPPLE
MAY BE A LITTLE FARTHER SOUTH THAN PREVIOUSLY EXPECTED.
THUS...THIS WOULD LIMIT THE AMOUNT OF SFC BASED INSTABILITY TO
REACH FARTHER NORTH INTO OUR AREA. GIVEN SUCH A STRONG SHEAR
ENVIRONMENT...IT WOULDN'T TAKE MUCH CAPE TO PRODUCE LOW TOP
CONVECTION WITH DAMAGING WINDS AND ISOLATED TORNADOES. AS OF
NOW...THIS RISK MAY BE MORE GEARED FOR POINTS ALONG AND SOUTH OF
THE OHIO RIVER. WILL HAVE TO MONITOR MODEL AND OBSERVATIONAL
TRENDS TO SEE WHAT WILL TRANSPIRE LATE TONIGHT INTO THE FIRST PART
OF MONDAY. WILL TWEAK ZONES/GRIDS FOR NON DIURNAL TEMPERATURES.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH TUESDAY NIGHT/...
SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN WILL PERSIST ON MONDAY.
ANY SVR WX THAT MAY FORM SHOULD BE OVER BY MID AFTERNOON WITH
LOSS OF INSTABILITY AS THE COLD FRONT MOVES THROUGH OHIO AND
COLDER AIR FILTERS IN. SHOWERS WILL END DURING THE
EVENING...LEAVING FLOOD PROBLEMS DUE TO RISING RIVERS.
TEMPERATURES WILL FALL DURING THE DAY MONDAY AFTER EARLY HIGHS IN
THE LOWER 50S TO LOWER 60S.

A FEW SHOWERS MAY LINGER IN THE SOUTHEAST EARLY MONDAY NIGHT
BEFORE HIGH PRESSURE BRINGS DRY WEATHER TO ALL ZONES BY TUESDAY
MORNING. THE DRY CONDITIONS WILL STAY AROUND THROUGH TUESDAY NIGHT
AS THE HIGH MOVES EAST. TEMPERATURES WILL RISE MAINLY INTO THE 40S
ON TUESDAY IN THE COOLER AIRMASS ASSOCIATED WITH THE HIGH.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
SYSTEM MOVING THRU SRN CANADA TO PUSH A WEAK COLD FRONT SOUTH
THRU THE OHIO VALLEY EARLY WEDNESDAY. BEST DYNAMICS AND MOISTURE
TO REMAIN WELL TO OUR NORTH SO THEREFORE WL CONTINUE DRY FCST WITH
FROPA AND ONLY INDICATE A FEW CLOUDS.

HIGH PRESSURE WILL REESTABLISH ITSELF AGAIN LATER WED INTO THURSDAY.
UPPER LEVEL FLOW BACKS IN RESPONSE TO SYSTEM MOVING INTO THE PLAINS
AT THE END OF THE WEEK INTO THE WEEKEND. MODEL SOLN/S INDICATE SOME
DIFFERENCES IN TIMING...WITH MORE PHASING INDICATED BY GFS THAN
ECMWF. AT THIS POINT GIVEN UNCERTAINTY REGARDING TIMING...WL BLEND
LOW CHC POPS INTO THE WEST ON FRIDAY AND THEN A HIGHER CHC ON
SATURDAY WHEN A SLOW MOVING FRONT PUSHES INTO THE REGION.

AS FOR TEMPERATURES...THEY SHOULD AVERAGE SLIGHTLY ABOVE NORMAL
TUESDAY THROUGH THURSDAY...WITH TWO CATEGORIES ABOVE NORMAL FRIDAY
AND THEN NEAR OR SLIGHTLY ABOVE NORMAL NEXT WEEKEND.

&&

.AVIATION /02Z MONDAY THROUGH FRIDAY/...
A VIGOROUS STORM SYSTEM WILL LIFT NE OUT OF THE SOUTHERN PLAINS TO
THE OHIO VALLEY TONIGHT INTO MONDAY. SHOWERS AND EMBEDDED
THUNDERSTORMS ARE EXPECTED IN THE MOIST AND UNSTABLE AIRMASS OUT
AHEAD OF THE SYSTEM.

RAINFALL IS EXPECTED TO AFFECT THE REGION IN TWO WAVES. SFC LOW
WILL RIPPLE ALONG FRONTAL BOUNDARY FROM MISSOURI THIS EVENING TO
NE OHIO BY 12Z. STRONG...MOIST ASCENT AHEAD OF THE LOW WILL
PRODUCE NUMEROUS SHOWERS AND EMBEDDED THUNDERSTORMS. CIGS FOR THE
MOST PART SHOULD REMAIN IN THE MVFR CATEGORY...ALTHOUGH SOME IFR
VSBYS IN MODERATE TO HEAVY RAIN CAN NOT BE RULED OUT. SECOND WAVE
OF LOW PRESSURE WILL ALSO LIFT NE OUT OF MISSOURI THEN INTO THE
OHIO VALLEY BETWEEN 12Z AND 18Z MONDAY. THIS FEATURE WILL ALLOW A
COLD FRONT TO MOVE SOUTHWARD THROUGH THE REGION. MODERATE TO GUSTY
SOUTH TO SOUTHWEST WIND WILL VEER TO THE NORTH AND WILL GUST TO 30
KNOTS AT TIMES. WIDESPREAD RAIN SHOULD OCCUR BEHIND THE FRONT AS
FORCING ABOVE THE FRONTAL BOUNDARY CONTINUES. CIGS MAY BE THE
LOWEST RIGHT BEHIND THE FRONT IN A SHALLOW POST-FRONTAL INVERSION
ENVIRONMENT. SOME MODELS ARE HINTING THAT A LITTLE SNOW MAY MIX
IN WITH THE PCPN BEFORE IT EXITS QUICKLY TO THE EAST BETWEEN 18Z
AND 00Z TUESDAY. AM NOT CONFIDENT ON THIS CHANGE OVER AS PCPN MAY
END BEFORE ENOUGH COLD AIR IS REALIZED. WILL CONTINUE TO MONITOR
LATER MODEL FORECASTS FOR POTENTIAL CHANGES. OTHERWISE...ONCE COLD
FRONT SWEEPS THROUGH...ALL PCPN SHOULD BE OVER WITH BY 00Z. SFC
HIGH PRESSURE WILL THEN BUILD INTO THE REGION MONDAY
NIGHT...ALLOWING SKIES TO CLEAR FROM N TO SOUTH...WHICH WILL MARK
A RETURN TO VFR CONDITIONS.

OUTLOOK...MVFR CEILINGS TO CONTINUE INTO MONDAY NIGHT.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH THROUGH MONDAY EVENING FOR OHZ026-034-035-042>046-
     051>056-060>065-070>074-077>082-088.
KY...FLOOD WATCH THROUGH MONDAY EVENING FOR KYZ089>100.
IN...FLOOD WATCH THROUGH MONDAY EVENING FOR INZ050-058-059-066-
     073>075-080.

&&

SYNOPSIS...CONIGLIO/HICKMAN
NEAR TERM...CONIGLIO/HICKMAN
SHORT TERM...CONIGLIO/HICKMAN
LONG TERM...AR
AVIATION...HICKMAN
Hazardous weather outlook, Feb 28, 1:53 AM EST, 1 hour 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
153 AM EST MON FEB 28 2011

INZ050-058-059-OHZ026-034-035-042>046-051>053-060>062-010700-
WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-
UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-PREBLE-MONTGOMERY-GREENE-
153 AM EST MON FEB 28 2011

...FLOOD WATCH IN EFFECT THROUGH THIS EVENING...
...TORNADO WATCH 28 IN EFFECT UNTIL 9 AM EST THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   TORNADO WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

INZ066-073>075-080-KYZ091>093-OHZ054>056-063>065-070>074-077>082-088-
010700-
FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-BOONE-KENTON-CAMPBELL-
MADISON-FRANKLIN OH-LICKING-FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-
WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-
PIKE-SCIOTO-
153 AM EST MON FEB 28 2011

...FLOOD WATCH IN EFFECT THROUGH THIS EVENING...
...TORNADO WATCH 28 IN EFFECT UNTIL 9 AM EST THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHERN
KENTUCKY...CENTRAL OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   TORNADO WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

KYZ089-090-094>100-010700-
CARROLL-GALLATIN-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
153 AM EST MON FEB 28 2011

...FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY AND
NORTHERN KENTUCKY.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

In the hours before

Special weather statement, Feb 28, 12:00 AM EST, 3 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1200 AM EST MON FEB 28 2011

OHZ026-034-035-042>044-051-052-280700-
HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-MIAMI-CHAMPAIGN-
INCLUDING THE CITIES OF...KENTON...CELINA...WAPAKONETA...
GREENVILLE...SIDNEY...BELLEFONTAINE...PIQUA...URBANA
1200 AM EST MON FEB 28 2011

...SCATTERED DENSE FOG AFFECTING THE REGION...

A WARM...MOIST ATMOSPHERE WAS RIDING UP OVER WHAT IS LEFT OF THE
SNOWFALL. THIS IN COMBINATION WITH PERIODS OF HEAVY RAIN FROM
SCATTERED SHOWERS AND THUNDERSTORMS WAS PRODUCING SCATTERED DENSE
FOG. VISIBILITIES AT TIMES COULD DROP TO LESS THAN A QUARTER OF A
MILE IN THE DENSE FOG.

MOTORISTS ARE URGED TO USE CAUTION TONIGHT WHEN TRAVELING.
REMEMBER TO USE THE LOW BEAM ON YOUR HEADLIGHTS WHEN TRAVELING IN
THE FOG.

SITES
Local storm report, Feb 28, 2:51 AM EST, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
251 AM EST MON FEB 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 AM     FLOOD            2 S BOTKINS             40.44N 84.18W
02/28/2011                   SHELBY             OH   TRAINED SPOTTER

            CO CO RAHS OBSERVER 3.1 NNW OF ANNA REPORTS RAIN HAS
            MELTED 6 INCHES OF SNOW COVER. SMALL STREAM FLOODING AND
            ROADS WITH WATER COMING OFF OF THE FIELDS.

&&

JOHNF
Local storm report, Feb 28, 3:00 AM EST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
300 AM EST MON FEB 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0259 AM     FLOOD            UNIOPOLIS               40.60N 84.09W
02/28/2011                   AUGLAIZE           OH   EMERGENCY MNGR

            HOUSE FLOODING. FIRE DEPARTMENT DISPATCHED.

&&

JOHNF
Local storm report, Feb 28, 3:32 AM EST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
332 AM EST MON FEB 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0332 AM     FLOOD            VERSAILLES              40.22N 84.48W
02/28/2011                   DARKE              OH   LAW ENFORCEMENT

            FIRE DEPARTMENT CLOSING AT LEAST ONE ROADWAY WITH TWO
            FEET OF WATER OVER IT.

&&

JOHNF
Local storm report, Feb 28, 3:35 AM EST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
335 AM EST MON FEB 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0322 AM     FLOOD            UNIOPOLIS               40.60N 84.09W
02/28/2011                   AUGLAIZE           OH   EMERGENCY MNGR

            WATER RESCUE ONGOING.

0322 AM     FLOOD            ST. MARYS               40.54N 84.39W
02/28/2011                   AUGLAIZE           OH   EMERGENCY MNGR

            250 GALLON PROPANE TANKS FLOATING AWAY.

&&

JOHNF

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 28, 1:03 AM ESTAreal Flood WarningILNAuglaize, Darke, Hardin, Logan, Mercer, Miami and 1 more57 hr
Feb 28, 2:25 AM ESTTornado WarningILNAuglaize, Hardin, Logan16 min
Feb 28, 3:21 AM ESTTornado WarningILNHardin, Logan, Union24 min
Feb 28, 3:54 AM ESTRiver Flood WarningILNMiami, Shelby64 hr
Feb 28, 4:25 AM ESTTornado WarningILNChampaign, Union35 min
Feb 28, 5:11 AM ESTAreal Flood WarningILNChampaign, Clark, Darke, Delaware, Franklin, Greene and 8 more6 hr
Feb 28, 5:29 AM ESTSevere Thunderstorm WarningILNAdams, Brown, Clermont, Clinton, Fayette, Hamilton and 3 more31 min
Feb 28, 5:34 AM ESTSevere Thunderstorm WarningILNFairfield, Fayette, Franklin, Hocking, Licking, Pickaway and 1 more26 min
Feb 28, 5:56 AM ESTSevere Thunderstorm WarningILNAdams, Brown, Clermont, Fayette, Highland, Pike and 2 more49 min
Feb 28, 5:59 AM ESTSevere Thunderstorm WarningILNAdams, Brown46 min
Feb 28, 6:00 AM ESTSevere Thunderstorm WarningILNFairfield, Hocking, Licking, Pickaway, Ross45 min
Feb 28, 6:41 AM ESTAreal Flood AdvisoryILNAdams, Brown, Clermont, Clinton, Hamilton, Highland and 4 more3 hr
Feb 28, 6:51 AM ESTSevere Thunderstorm WarningILNAdams, Pike, Ross, Scioto24 min
Feb 28, 7:13 AM ESTSevere Thunderstorm WarningILNScioto21 min
Feb 28, 7:36 AM ESTRiver Flood WarningILNMiami33 hr
Feb 28, 8:53 AM ESTRiver Flood WarningILNMercer3 days
Feb 28, 9:53 AM ESTAreal Flood AdvisoryILNAdams, Brown, Clermont, Pike, Scioto112 min
Feb 28, 11:05 AM ESTAreal Flood AdvisoryILNChampaign, Darke, Logan, Miami, Shelby, Union3 hr
Feb 28, 11:43 AM ESTAreal Flood AdvisoryILNAdams, Brown, Clermont, Pike, Scioto3 hr
Feb 28, 1:19 PM ESTRiver Flood WarningILNMiami, Montgomery27 hr
Feb 28, 2:25 PM ESTRiver Flood WarningILNPickaway13 days
Feb 28, 2:27 PM ESTRiver Flood WarningILNPike, Scioto67 hr
Feb 28, 2:44 PM ESTRiver Flood WarningILNFranklin, Madison, Pickaway12 hr

Nearby

Flash Flood Warnings in Ohio, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.